MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sex, weight, ethnicity, race: unk.Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens the lens and associated cartridge were returned dry, in a ziploc bag.There was clear surgical residue on the lens and cartridge.Visual inspection found no visible damage to the lens or cartridge.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that prior to injecting a cq2015a intraocular lens, diopter +18.5, the haptic was noted to be bent.Reportedly, there was no patient contact with the lens.The cause of the event is reported as unknown.
 
Additional Manufacturer Narrative
Concomitant medical products - cartridge model-sfc-45; lot#-unk should be corrected to cartridge model-cq; lot#-unk in initial medwatch report.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9221390
Report Number2023826-2019-01966
Device Sequence Number11302217
Product Code HQL
UDI-Device Identifier00841542101950
UDI-Public00841542101950
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-CQ, LOT#-UNK; CARTRIDGE MODEL-SFC-45, LOT#-UNK
Patient Age67 YR